Florida, 2022

Tornadoes and Flash Flooding in Florida, March 18 to 19, 2022

March 18 to 19, 2022 · NWS TAE · 28 events in 9 counties and zones

A strong cold front moved through the tri-state region with several reports of wind damage. In addition, a couple of tornadoes occurred in the Florida panhandle, including an EF2 in Panama City.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$517,000
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

A strong cold front moved through the tri-state region with several reports of wind damage. In addition, a couple of tornadoes occurred in the Florida panhandle, including an EF2 in Panama City. Training convection also produced flash flooding across portions of the Florida panhandle.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Mar 18, 2:23 PM CST, 15 minutes earlier.

Area forecast discussion, Mar 18, 2:23 PM CST, 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
423 PM EDT Fri Mar 18 2022

.NEAR TERM [Through Saturday]...

Rain and thunderstorms have arrived to the CWA this afternoon,
with precipitation currently spread across our GA, AL, and FL
Panhandle counties. This will continue to slowly move eastward
across the region with showers and storms entering the Big Bend
later this evening. Behind this wave of precipitation comes the
slow moving cold front which is slated to spark up some showers
and thunderstorms during the overnight hours. Some of the guidance
suggests a tongue of CAPE coinciding with some shear which could
lead to strong to possibly severe storms. Current thinking is that
storms should generally stay east of the Panama City to Albany
line and for after midnight. The chance for precipitation will
continue through Saturday afternoon, mainly across SE GA and our
FL counties. Should severe weather develop tomorrow the primary
threats will be damaging wind and hail. Where it's not storming
tomorrow, expect dry conditions and partly cloudy skies.

.SHORT TERM [Saturday Night Through Sunday Night]...

Saturday night, some showers may linger across the Big Bend as the
cold front slowly exits the region. High pressure will then build
behind it allowing for dry conditions to return to the forecast.
Highs on Sunday look to be in the low to mid 70s under mainly
sunny skies. Cooler weather is then on tap for Sunday night, with
low temperatures falling into the 40s.

.LONG TERM [Monday Through Friday]...

 By Monday, as the surface ridge
shifts eastward and the winds come around to the east and eventually
the southeast, we'll see dewpoints across the area gradually begin
to increase. A low pressure system will push across the Plains on Tuesday
with an associated cold front moving into the southeast Tuesday night.
This will bring the return of showers and thunderstorms to the region
midweek with the potential for another round of severe weather.

&&

.AVIATION...
[Through 18Z Saturday]

Thunderstorms are forecast for today with convection already
spreading across SE AL and western GA. Cig and vsbys have already
dropped to IFR in DHN with the possibility LIFR cigs being
possible in the strongest areas of convection. Until storms arrive
at the other TAF sites, expect conditions to be either VFR or
MVFR pending on cloud cover. Storms will have the chance to be
strong to severe. Damaging winds, hail, and a few tornadoes will
be possible.

For tonight, cigs are forecast to lower again to IFR and LIFR
conditions. Vsby should remain good, outside of any showers or
storms that may develop, due to steady winds tonight.

&&

.MARINE...

No major chances to the forecast as we await the arrival of a
cold front. This will bring shower and thunderstorms to the Gulf
through tomorrow. Winds are forecast to hold at Small Craft
Advisory levels through this evening with perhaps a few hours of
near cautionary level winds for the overnight hours. Winds will
remain elevated for much of the week with Small Craft conditions
possible by early to mid week.

&&

.FIRE WEATHER...

Wet weather is forecast for today as rain and thunderstorms roll across
the region. Precipitation has already been happening across SE AL and
portions of the western FL Panhandle and SW GA. Precipitation will
continue to move slowly this afternoon and early this evening. We may
briefly catch a break in precip for some of the overnight hours;
however, this would be short lived as there is the potential for storms
to redevelop and the continue into Saturday. The best chance for tstorm
activity tomorrow should be east of the Flint River. Winds will veer out
of the west on Saturday, then north of Sunday. Min RH values will also
bottom out in the low to mid 30s Sunday afternoon behind the cold
front.

&&

.HYDROLOGY...

Thunderstorms and rain have brought flash flooding to portions of
SE AL this afternoon. This falls online with the WPC Marginal
Risk (at least 5% chance of flash flooding) over our CWA. The
threat for flash flooding will likely continue for the next
several hours, especially over SE AL and the FL Panhandle. After
that, the precipitation threat may wind down for this event. The
good news is that tomorrow rain rates look substantially less. SE
AL may get around 0.10", SW GA around 0.05 to 0.50", and around
0.10 to 0.50" for northern FL. After that, the next chance for
rain arrives by midweek.

The only river that remains in minor flood stage is the
Fenholloway River at Foley. This is expected t recede over the
next few days. Otherwise, no riverine flooding is currently
expected over the next 7 days.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   64  75  48  73  46 /  50  60  30   0   0
Panama City   61  70  49  71  50 /  50  50  20   0   0
Dothan        58  71  44  70  44 /  30  10   0   0   0
Albany        64  74  46  72  44 /  40  30  10   0   0
Valdosta      65  76  49  71  45 /  30  70  30   0   0
Cross City    66  78  53  74  47 /  20  40  50  10   0
Apalachicola  64  71  50  70  52 /  50  60  40   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 10 PM CDT this evening for Coastal
     waters from Mexico Beach to Okaloosa Walton County Line FL
     out 20 NM-Waters from Apalachicola to Mexico Beach FL from
     20 to 60 NM-Waters from Mexico Beach to Okaloosa Walton
     County Line FL from 20 to 60 NM.

&&

NEAR TERM...KR
SHORT TERM...KR
LONG TERM...KR
AVIATION...KR
MARINE...KR
FIRE WEATHER...KR
HYDROLOGY...KR

In the hours before

Special weather statement, Mar 18, 1:26 PM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
326 PM EDT Fri Mar 18 2022

GAZ127>129-131-146>148-158-159-182015-
Berrien GA-Brooks GA-Tift GA-Worth GA-Colquitt GA-Irwin GA-Cook GA-
Turner GA-Thomas GA-
326 PM EDT Fri Mar 18 2022

...Strong thunderstorms will impact portions of Cook, southwestern
Irwin, northwestern Berrien, southeastern Turner, northeastern
Thomas, northwestern Brooks, Colquitt, Tift and southeastern Worth
Counties through 415 PM EDT...

At 326 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doerun to near Coolidge. Movement was east
at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tifton, Moultrie, Adel, Sparks, Enigma, Omega, Norman Park, Lenox, Ty
Ty, Coolidge, Phillipsburg, Mystic, Unionville, Riverside, Poulan,
Schley, Sycamore, Berlin, Funston and Sumner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3164 8325 3103 8343 3103 8347 3098 8344
      3097 8403 3168 8370
TIME...MOT...LOC 1926Z 261DEG 33KT 3135 8384 3105 8394

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Local storm report, Mar 18, 1:40 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     1 SW DOTHAN             31.21N 85.41W
03/18/2022                   HOUSTON            AL   BROADCAST MEDIA

            POWER LINES DOWN AT INTERSECTION OF
            SOUTHLAND DRIVE AND SOUTH PARK AVENUE.

&&
Local storm report, Mar 18, 1:43 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     1 SW DOTHAN             31.21N 85.41W
03/18/2022                   HOUSTON            AL   BROADCAST MEDIA

            POWER LINES DOWN ON THE 1400 BLOCK OF W.
            SELMA STREET.

&&
Local storm report, Mar 18, 2:05 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
405 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     FLASH FLOOD      OZARK                   31.46N 85.65W
03/18/2022                   DALE               AL   LAW ENFORCEMENT

            ANDREWS AVENUE AT WEST COLLEGE WAS FLOODED
            BUT PASSABLE.

1157 AM     FLASH FLOOD      1 NE PLEASANT HILL      31.44N 85.67W
03/18/2022                   DALE               AL   EMERGENCY MNGR

            LOWERY RD @ DEESE RD IS FLOODED.

1214 PM     FLASH FLOOD      1 SW DALE COUNTY LAKE   31.47N 85.65W
03/18/2022                   DALE               AL   PUBLIC

            FLOODING OCCURRED ON ROY PARKER ROAD BETWEEN
            N. UNION AVENUE AND TROY ST.

1224 PM     FLASH FLOOD      1 SSW DILL              31.50N 85.66W
03/18/2022                   DALE               AL   PUBLIC

            FLOODING REPORTED ON JERNIGAN RD @ HAWRIDGE
            RD.

&&
Local storm report, Mar 18, 2:16 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLASH FLOOD      1 NE GENEVA             31.04N 85.87W
03/18/2022                   GENEVA             AL   PUBLIC

            FLOODING REPORTED IN NORTHEASTERN GENEVA,
            AL.

&&
Local storm report, Mar 18, 2:21 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
421 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     4 NNE WHIGHAM           30.93N 84.29W
03/18/2022                   GRADY              GA   PUBLIC

            DAMAGE TO A SHEDS ROOF ON A FARM AT 1047
            CEDAR SPRINGS ROAD. PART OF A METAL ROOF WAS
            TOSSED INTO NEARBY TREES.

&&

The radar

The Eglin Afb radar (KEVX), 14 km away, was scanning. The volume nearest the first event began at 20:36 UTC.

Open the radar archive at this moment

Event by event

15 flash flood, 8 thunderstorm wind, 2 tornado, 2 hail, 1 flood. Local standard time, as filed.

Tornado, Walton

When
March 18, 2:38 PM CST to 2:40 PM CST
Where
Walton County, 2.13 mi NE of Eucheeanna to 2.41 mi WSW of Douglas Crossroads
Rating
EF1
Path length
0.81 mi
Path width
25 yd
Reported by
Emergency Manager
Coordinates
30.665, -86.018

A tornado touched down briefly in a rural area along G Montgomery Road in Walton county and tracked eastward through a wooded area and across County Highway 183 S. There were numerous snapped trees along its path, but no structures were impacted. This tornado was rated EF1 with maximum estimated winds around 90 mph. A dual-pol tornadic debris signature (TDS) was evident on KEVX radar.

Thunderstorm Wind, Washington

When
March 18, 2:54 PM CST
Where
Washington County, Hinsons Crossroads
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.660, -85.840

Trees were blown down at Hinsons Crossroads.

Thunderstorm Wind, Washington

When
March 18, 3:11 PM CST
Where
Washington County, 0.69 mi S of Sylvania
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.610, -85.670

Trees were blown down along Whitehead Crossing Road.

Thunderstorm Wind, Washington

When
March 18, 3:11 PM CST
Where
Washington County, 2.1 mi SSW of Whitehead Crossroads
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.671, -85.770

Trees were blown down along Bryant Bay Road.

Hail, Washington

When
March 18, 3:20 PM CST
Where
Washington County, Caryville
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
30.770, -85.810

Thunderstorm Wind, Jackson

When
March 18, 3:35 PM CST
Where
Jackson County, 3.27 mi WSW of Cottondale Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.760, -85.420

Trees were blown down on Melvin Road.

Thunderstorm Wind, Leon

When
March 18, 4:48 PM EST
Where
Leon County, 0.6 mi W of Tallahassee Mall
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
30.470, -84.300

Shingle damage occurred with tree limbs blown down.

Flash Flood, Jackson

When
March 18, 4:15 PM CST to 7:00 PM CST
Where
Jackson County, 1.82 mi NW of Hornsville to 1.47 mi NNW of Hornsville
Cause
Heavy Rain
Reported by
Public
Coordinates
30.960, -85.020

Timberlane Road near Neals Landing Road was flooded and closed.

Hail, Washington

When
March 18, 4:21 PM CST
Where
Washington County, 3.29 mi SSE of Red Head
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
30.440, -85.810

Thunderstorm Wind, Bay

When
March 18, 4:59 PM CST
Where
Bay County, 2.83 mi NNW of Magnolia Beach
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
30.190, -85.730

The Gulf Coast State College WeatherSTEM gusted to 64 mph.

Flash Flood, Jackson

When
March 18, 5:00 PM CST to 7:00 PM CST
Where
Jackson County, 2.25 mi NW of Marianna to 2.88 mi NW of Marianna
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
30.790, -85.260

Valley View Road off Highway 73 was flooded.

Flash Flood, Washington

When
March 18, 5:02 PM CST to 7:02 PM CST
Where
Washington County, 2 mi N of Chipley to 2 mi W of Chipley
Cause
Heavy Rain
Reported by
Social Media
Coordinates
30.799, -85.530

Roads were flooded in Chipley.

Tornado, Bay

When
March 18, 5:16 PM CST to 5:20 PM CST
Where
Bay County, 1.48 mi NNE of Magnolia Beach to 1.23 mi SSW of (Pfn)panama City Arpt
Rating
EF2
Path length
1.64 mi
Path width
75 yd
Property damage
$500,000
Reported by
NWS Storm Survey
Coordinates
30.171, -85.713

A tornado was captured on video moving onshore in the St Andrew's area across W 15th Street. The tornado moved northeastward through numerous residential streets before lifting near Frankford Ave. Numerous structures were damaged along with trees and power lines. The most significant damage occurred from near W 18th Street northeastward to Clay Ave. Some residences had large sections of their roofs removed with most walls remaining standing. In addition, a house on Arthur Ave was moved four feet off its foundation. As a result, this tornado was rated EF2 with maximum estimated winds around 120 mph. A dual-pol tornadic debris signature (TDS) was evident on KEVX radar.

Thunderstorm Wind, Bay

When
March 18, 5:18 PM CST
Where
Bay County, 1.83 mi SW of (Pfn)panama City Arpt
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
30.180, -85.700

The roofs of two homes were damaged along Foster Ave.

Thunderstorm Wind, Bay

When
March 18, 5:24 PM CST
Where
Bay County, 0.6 mi E of (Pfn)panama City Arpt
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
30.200, -85.670

A 24 foot long fiberglass boat was blown off its trailer.

Flash Flood, Calhoun

When
March 18, 6:10 PM CST to 8:45 PM CST
Where
Calhoun County, 0.72 mi SW of Nettle Ridge to 0.79 mi NW of Nettle Ridge
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
30.463, -85.049

The pond near Highway 69 north of Blountstown flooded onto the roadway.

Flash Flood, Bay

When
March 18, 7:15 PM CST to 8:45 PM CST
Where
Bay County, 0.6 mi E of Gulf Lagoon Beach to 0.94 mi ENE of Gulf Lagoon Beach
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
30.160, -85.770

North Lagoon Dr was flooded.

Flash Flood, Bay

When
March 18, 7:15 PM CST to 8:45 PM CST
Where
Bay County, 1.23 mi N of Gulf Lagoon Beach to 1.38 mi N of Gulf Lagoon Beach
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
30.178, -85.779

Laurie Drive was flooded.

Flash Flood, Bay

When
March 18, 7:15 PM CST to 8:45 PM CST
Where
Bay County, 0.91 mi NW of Brannonville to 0.62 mi NNW of Brannonville
Cause
Heavy Rain
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
30.230, -85.600

Flooding was reported in homes near the area of 3900 Silver Spur Road.

Flash Flood, Bay

When
March 18, 7:15 PM CST to 8:45 PM CST
Where
Bay County, 0.69 mi N of Camp Flowers to 0.3 mi NNE of Camp Flowers
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
30.330, -85.550

Creekbank Dr near Camp Flowers Road was flooded.

Flash Flood, Liberty

When
March 18, 8:54 PM EST to 9:45 PM EST
Where
Liberty County, 0.69 mi N of Bristol to 0.78 mi N of Bristol
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
30.430, -84.980

County Road 12 near Harvell Street is underwater.

Flash Flood, Calhoun

When
March 18, 8:14 PM CST to 8:45 PM CST
Where
Calhoun County, Blountstown to Kinard
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
30.440, -85.040

Numerous roadways were flooded.

Flash Flood, Gadsden

When
March 18, 10:00 PM EST to 11:15 PM EST
Where
Gadsden County, 1.5 mi NNE of Sycamore to 2.02 mi N of Sycamore
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
30.600, -84.810

Water was over the road at Paul Smith Road and Flat Creek Road with a road closure.

Flash Flood, Liberty

When
March 18, 10:10 PM EST to 11:30 PM EST
Where
Liberty County, 0.69 mi N of Bristol to 0.13 mi N of Bristol
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
30.430, -84.980

Water was over the road in a few places near Bristol.

Flash Flood, Gadsden

When
March 18, 10:24 PM EST to 11:15 PM EST
Where
Gadsden County, 2.53 mi NNE of Juniper to 2.89 mi S of Hardaway
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
30.573, -84.741

Water was over Tolar White Road.

Flash Flood, Calhoun

When
March 19, 5:00 AM CST to 6:45 AM CST
Where
Calhoun County, 1.93 mi WSW of Durham to 2.12 mi SSE of Blountstown Arpt
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
30.449, -85.100

JF Bailey Road was underwater.

Flash Flood, Calhoun

When
March 19, 5:00 AM CST to 6:45 AM CST
Where
Calhoun County, 1.19 mi W of Macedonia to 1.1 mi WSW of Macedonia
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
30.530, -85.070

Lee Farms Road was underwater.

Flood, Jefferson

When
March 19, 5:00 PM EST to 11:00 PM EST
Where
Jefferson County, 3.64 mi W of Aucilla to 3.6 mi WNW of Aucilla
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
30.490, -83.810

Heavy rain over a multi-day period resulted in flooding along Drifton-Aucilla Highway.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2022Every state in 2022This day in weather historyThe tornado archive for Florida, 2022Warnings in Florida, March 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1011259, 1011261, 1011262, 1011263, 1011264, 1011265, 1011267, 1011284, 1011266, 1011268, 1011286, 1011288, 1011277, 1011269, 1011271, 1011289, 1011290, 1011293, 1011295, 1011297, 1011299, 1011298, 1011302, 1011300, 1011301, 1011303, 1011304, 1011280.